# SDR SWAA2022030177962

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737*
- Aircraft serial: 36647
- Aircraft time: 40,913 hours, 24,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Low
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLASHLIGHT IN FWD L/H WINDSCREEN LOW BATTEERY / [01] REPLACED BATTERY IN FLASHLIGHT PER SIP
